# SDR AALA202512016630

- Difficulty date: November 22, 2025
- Submitted: December 1, 2025
- Operation: Air carrier
- Aircraft: N929AN
- Make and model: Boeing 737823
- Aircraft serial: 30078
- Aircraft time: 68,399 hours, 29,007 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1048462073NG08
- Condition: Disconnected
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SEAT 19C LOWER AISLE EMERGENCY LIGHTING PANEL DISCONNECTED.  REMOVED AND REPLACED EMERGENCY LIGHTING PANEL AT SEAT 19C. PER AMM 33-51-11.
